# SDR ASAA2014112809783

- Difficulty date: November 28, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 27,338 hours, 8,489 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 2 Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R 2 ENGINE FOUND ALL FAN BLADE SHIMS EXHIBIT MORE THAN 25 PERCENT MOLYDAG COATING IAW MM 72-21-02-200-801, STEP 2. L, 1, B, 1.   ACFT GROUNDED.  REPLACED ALL SHIMS ON NR 2 ENG FAN BLADES, REF T/C 78472002.
